U.S. doctors online nowAsk doctors free
Santa Clara, CA
A 56-year-old female asked:

Skin getting very dry after switch from levoxyl (thyroxine) to synthroid, same dosage? moisturizers do not improve situation. suggestions or thoughts?

2 doctor answers3 doctors weighed in
Dr. Philip Kern
Endocrinology 44 years experience
Check thyroid: Sometimes a switch from one thyroid prep to another, at the same dose, will result in hypothyroidism. Each thyroid brand is a little different. Get your thyroid tests checked, and adjust the dose, or go back on prev med, as your doctor suggests.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Robert Jackson
Dermatology 44 years experience
Please see: Please see your dermatologist for evaluation and to discuss treatment options. This way you can get the best treatment and find out the cause of this problem.
Created for people with ongoing healthcare needs but benefits everyone.

Related questions

A 32-year-old member asked:
What are the side effects of levoxyl (thyroxine) hormone?
1 doctor answer1 doctor weighed in
A 40-year-old member asked:
Is one of the side effects of levoxyl (thyroxine) insomnia?
2 doctor answers4 doctors weighed in
A member asked about a 17-year-old female:
Is it safe to take Adderall while also taking levoxyl (thyroxine)?
1 doctor answer2 doctors weighed in
Last updated Oct 21, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.